MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PULSE GENERATOR

BOSTON SCIENTIFIC CORPORATION ADVANTIO; IMPLANTABLE PULSE GENERATOR
Model Number K062
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was inspected and analyzed upon receipt at our post market quality assurance laboratory.The device case was removed.Pacing and sensing functions were tested and the device was verified to operate as expected.The brady longevity test noted a power consumption higher than expected.A section of the device circuit was identified as the cause of the higher than normal current and is the reason for the premature battery depletion.
 
Event or Problem Description
This product was returned to the manufacturer without any report of performance issues or adverse patient effects.The returned device was analyzed, and the device did not meet longevity expectations.

Brand Name
ADVANTIO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12644220
Report Number2124215-2021-29726
Device Sequence Number1416571
Product Code LWP
UDI-Device Identifier00802526516658
UDI-Public00802526516658
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/06/2015
Device Model NumberK062
Device Catalogue NumberK062
Device Lot Number117247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date10/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR